# SDR 03147414

- Difficulty date: May 27, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N414FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3169
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: F13T5WW
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY FLOOR TRACKS LIGHTS AT SEAT ROWS 8 AND 9 WERE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMPS IN THE EMERGENCY EXIT LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
